Çetin YILDIZ
Çetin YILDIZ
atauni.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some inequalities for s-convex functions and applications
ME Özdemir, Ç Yıldız, AO Akdemir, E Set
Journal of Inequalities and Applications 2013 (1), 333, 2013
592013
New generalizations of Ostrowski-like type inequalities for fractional integrals
C Yildiz, ME Ozdemir, MZ Sarikaya
Kyungpook mathematical journal 56 (1), 161-172, 2016
442016
The Hadamard inequality for convex function via fractional integrals
ME Özdemir, SS RAGOMIR, Ç YILDIZ
Acta Mathematica Scientia 33 (5), 1293-1299, 2013
362013
On co-ordinated quasi-convex functions
ME Özdemir, AO Akdemir, Ç Yıldız
Czechoslovak Mathematical Journal 62 (4), 889-900, 2012
352012
New inequalities for Hermite-Hadamard and simpson type and applications
ME Ozdemir, Ç Yildiz
arXiv preprint arXiv:1103.1965, 2011
312011
On Some New Hadamard-Type Inequalities for Coordinated Quasi-convex Functions
ME Ozdemir, C Yildiz, AO Akdemir
arXiv preprint arXiv:1107.4026, 2011
302011
On the coordinated convex functions
ME Ozdemir, C Yildiz, AO Akdemir
arXiv preprint arXiv:1107.4033, 2011
282011
The Hadamard's inequality for quasi-convex functions via fractional integrals
ME Özdemir, C Yildiz
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2013
222013
New Ostrowski type inequalities for geometrically convex functions
ME Özdemir, Ç Yıldız
Int. J. Mod. Math. Sci 8 (1), 27-35, 2013
162013
Fractional integral inequalities for different functions
ME Özdemir, ÇE Yildiz, H Kavurmaci
arXiv preprint arXiv:1202.2431, 2012
152012
NEW INEQUALITIES OF THE HERMITE–HADAMARD TYPE FOR n–TIME DIFFERENTIABLE FUNCTIONS WHICH ARE QUASICONVEX
C Yildiz
J. Math. Inequal 10 (3), 703-711, 2016
132016
On some inequalities of simpson's type via h-convex functions
M Tunc, C Yildiz, A Ekinci
arXiv preprint arXiv:1206.1193, 2012
112012
New inequalities for n-time differntiable functions
MEİ Özdemİr, ÇEİ Yildiz
arXiv preprint arXiv:1402.4959, 2014
92014
Fractional integral inequalities via s-convex functions
ME Ozdemir, H Kavurmaci, C Yildiz
arXiv preprint arXiv:1201.4915, 2012
92012
A note on geometrically convex functions
ME Özdemir, Ç Yildiz, M Gürbüz
Journal of Inequalities and Applications 2014 (1), 180, 2014
72014
The Hadamard type inequalities for m-convex functions
C Yildiz, M Gurbuz, AO Akdemir
arXiv preprint arXiv:1011.1543, 2010
72010
A new generalization of the midpoint formula for n-time differentiable mappings which are convex
ME Ozdemir, C Yildiz
arXiv preprint arXiv:1404.5128, 2014
62014
New inequalities of Hadamard type for quasi-convex functions
ME Özdemir, Ç Yıldız, AO Akdemir, E Set
AIP Conference Proceedings 1470 (1), 99-101, 2012
62012
New generalizations of Ostrowski-Like type inequalities for fractional integral
Ç Yıldız, ME Özdemir, MZ Sarıkaya
Kyungpook Math. J 56, 161-172, 2016
52016
Inequalities for mappings whose second derivatives are quasi-convex or h-convex functions
ME Özdemir, Ç Yildiz, M Gürbüz
Miskolc Mathematical Notes 15 (2), 635-649, 2014
52014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20